Wellbutrin/Lamictal/Trazodone- & i just started crying for no reason again
Take This Life  

Go Back   Take This Life > Challenges > Treatment > Prescription Medication


Wellbutrin/Lamictal/Trazodone- & i just started crying for no reason again

This is a discussion on Wellbutrin/Lamictal/Trazodone- & i just started crying for no reason again within the Prescription Medication forums, part of the Treatment category; Hi- I'm new here, so I hope that my very specific question is ok to post. For the last 4 ...

join us
Reply
 
LinkBack Thread Tools
Old 11-13-09, 06:30 PM   #1
Member
 
plethr's Avatar
 
Join Date: Nov 2009
Location: Los Angeles, CA
Posts: 561
My Mood:
Unhappy Wellbutrin/Lamictal/Trazodone- & i just started crying for no reason again

Hi-

I'm new here, so I hope that my very specific question is ok to post.

For the last 4 months I've been on Wellbutrin (I was on Lexapro before), along with Lamictal (which is like Abilify), and Trazodone for sleep (even though sleep is the off-label use).

My doctor recently told me to stop taking the trazodone, even though I do have trouble sleeping. I have stopped taking it, and after a few days, I started crying for no reason again. I felt like I was regressing back to the time when I first realized I was depressed (4 yrs ago).

My question is, do you think that removing Trazodone (which is made for anti-depression) from my meds cocktail is probably the reason for the regression? I know you all aren't doctors, so I'm just asking what you think.

Thank you.
__________________
All I know is that if I don't laugh, I'll cry...
so I'll stick with the former.
plethr is offline   Reply With Quote
Old 11-29-09, 04:17 PM   #2
New Member
 
Join Date: Oct 2009
Location: Baltimore
Posts: 8
My Mood:
Default RXs

I'm not sure about the specific medications you're taking, but I know that I'm having an increasing intolerance to all the psychiatric medications I've been on recently. I actually was given an antibiotic (can't remember name now) that sent my depression into a deep spin. Now I'm on Lamictal and am having terrible muscle aches everywhere. Each time something like this happens, I have to go online to find out if the symptoms are a side effect of the medications - and they are. Doctors say, "Oh, yeah, right, that happens sometimes with this medicine" even though I've told them about the symptoms before ... I feel like I have to diagnose myself. In the meantime, my depression is at an all-time low. Depression SUX.
MagScriven is offline   Reply With Quote
Old 12-05-09, 12:26 AM   #3
Senior Member
 
Join Date: Aug 2006
Posts: 4,099
Default

maybe you need to cry for a while. sometimes crying is good for you. if you let yourself cry sometimes you can get a squeezing feeling in your stomach. that's your body wringing itself out. when i feel sad, if i let myself cry out and express the pain that way, i sometimes feel cleansed afterward. tears can wash things away, they can be good.
of course that is just my way of looking at it. if it's too much crying for you, or if you start to be afraid for your safety (e.g. more suicidal stuff) maybe you need to change or increase meds. idk. good luck with it & hope you feel better soon.
dreamer is offline   Reply With Quote
Reply

Tags
crying, lamictal, regress, trazodone, wellbutrin

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 09:00 AM.


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Content Relevant URLs by vBSEO 3.3.2
Shoutbox provided by vBShout v6.2.1 (Lite) - vBulletin Mods & Addons Copyright © 2014 DragonByte Technologies Ltd. Runs best on HiVelocity Hosting.